# SDR P5CA9800219

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Disbonded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE PANEL DISBONDED.  REMOVED DAMAGED CHECKED FOR MOISTURE.  DID FIBERGLASS OVERLAYS AND FILLERS PRIMED AND PAINTED PER SRM 51-40-07 AND 51-24-11.
